# SDR TWAA9913802

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Row 2,4,10&33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROW 2, 4, 10, AND 33.  REPLACED LAMP AT EACH LOCATION.  CHECK-C 5-18-99 STL.
